# SDR DALA1109251809

- Difficulty date: February 7, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 38,094 hours, 10,080 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED, DUE TO ELECTRICAL SMELL WITH ASSOCIATED LT RECIRCULATION FAN MESSAGE.  MX VERIFIED THE LT RECIRCULATION FAN FAILED AND REPLACED IAW AMM, PLAC WAS REMOVED.  SYS OPS IS NORMAL.
